# SDR IPXA2014071483593

- Difficulty date: June 20, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 64,142 hours, 12,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, MULTIPLE CRACKS ON STRINGER 51.  ACCOMPLISHED PERMANENT REPAIR TO STRINGER IAW EO-5710-54788-A AND EA 011-5710-01- A5437, REV IR.  MAJOR REPAIR.
